# SDR AALA951008

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317AA
- Make and model: Boeing 767223
- Aircraft serial: 22319
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Le Slat
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - FLT NR 682 - NR 4 SLAT LEADING EDGE HAS LARGE HOLE, NOTICED BY PASSENGER AFTER TAKEOFF AND CLIMB.  NOTIFIED COCKPIT OF HOLE IN LEFT SLAT AND WAS CONFIRMED BY FLIGHT OFFICER.  NO VIBRATION OR UNUSUAL FLIGHT CONTROL PRESSURE WAS FELT. ON LANDING WHEN FLAPS WERE EXTENDED BEYOND 1 DEGREE TO 5 DEGREE, VIBRATION WAS FELT.  ELECTED TO LAND WITH 1 DEGREE FLAP.  REMOVED AND REPLACED THE NR 4 LEADING SLAT PER MM, FUNCTIONAL CHECKS OK.  NO DEFECTS NOTED, MM 27-B1-02-04.  (M)
